# SDR SWAA053551

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 62,453 hours, 48,012 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: FCA41063
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG RED LIGHT ILLUMINATED WITH GEAR HANDLE IN DOWN POSITION.  RECYCLED GEAR HANDLE, RED LIGHT EXTINGUISHED.  REMOVED AND REPLACED R375 NLG LATCHING RELAY PER MM.
